Toggle Main Menu Toggle Search

ePrints

A Comparison of Two Parallel Algorithms for the Symmetric Eigenproblem

Lookup NU author(s): Dr Christopher Holt

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Clint M, Holt CM, Perrott R, Stewart A

Publication type: Article

Journal: International Journal of Computer Mathematics

Year: 1984

Volume: 15

Issue: 2

Pages: 291-302

ISSN (print): 0020-7160

ISSN (electronic): 1029-0265

Publisher: Taylor & Francis Ltd.

URL: http://dx.doi.org/10.1080/00207168408803415

DOI: 10.1080/00207168408803415


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share